ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Matrices of finite Lorentz transformations in a noncompact basis. III. Completeness relation for O(2, 1)

Mukunda, N (1974) Matrices of finite Lorentz transformations in a noncompact basis. III. Completeness relation for O(2, 1). In: Journal of Mathematical Physics, 14 (12). pp. 2005-2010.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (439Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

A parametrization of the elements of the three-dimensional Lorentz group O(2, 1), suited to the use of a noncompact O(1, 1) basis in its unitary representations, is derived and used to set up the representation matrices for the entire group. The Plancherel formula for O(2, 1) is then expressed in this basis.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 16 Dec 2009 11:32
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/24497

Actions (login required)

View Item View Item